# SDR DALA2023102408746

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N956DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38742
- Aircraft time: 25,425 hours, 12,637 cycles
- Engine: CFM567B27B1F
- Engine time: 25,492 hours, 18,414 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 3956 -DIV - DIVERSION TO TPA DUE TO LEFT ENGINE BIRD STRIKE. CORRECTIVE ACTION: C/W BIRD STRIKE INSPECTION, FOUND 3 FAN BLADES DAMAGED. REPLACED 3 FAN BLADE PAIRS PER B737AMM 72-21. C/W TEST 7 ENGINE VIBRATION SURVEY PER B737AMM 71-00, VIBES WITHIN OPERATING LIMITS.
